# SDR CALA2024050801397

- Difficulty date: May 1, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT O/W HAS CRACKS ON SIDE OF FRAME WEB.
